# SDR YENA2024091601271

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 144
- Aircraft time: 42,565 hours, 28,010 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#455, BOS-JFK. 'INFLIGHT (WHILE ALREADY OPERATING W/MEL 36-00-00A) XBLEED FAIL EICAS MESSAGE PRESENTED AND AMBER X WAS DISPLAYED ON ECS SYNOPTICS PAGE; FOLLOWING FIM TASK 36-10-00-810-801-A00 FOUND AMS CH2 TO ERRONEOUSLY SHOW XBLEED VALVE X'D OUT. RESET AMS CONTROLLERS CH1&2 & RAN BOTH ENGINES & CYC XBLEED NUMEROUS TIMES W/O APU BLEED & W/APU BLEED NO FAULTS NO CMC MSG'S OK FOR CONT'D SVC. ENG RUNS AMM 71-00-00.'
